Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6285 Publications


2000 | Journal Article | IST-REx-ID: 4270
N. Galtier, F. Depaulis, and N. H. Barton, “Detecting bottlenecks and selective sweeps from DNA sequence polymorphism,” Genetics, vol. 155, no. 2. Genetics Society of America, pp. 981–987, 2000.
View
 

2000 | Journal Article | IST-REx-ID: 4271
N. H. Barton and M. Shpak, “The effects of epistasis on the structure of hybrid zones,” Genetical Research, vol. 75, no. 2. Cambridge University Press, pp. 179–198, 2000.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 4272
N. H. Barton and M. Shpak, “The stability of symmetrical solutions to polygenic models,” Theoretical Population Biology, vol. 57, no. 3. Academic Press, pp. 249–263, 2000.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 4273
N. H. Barton and L. Partridge, “Limits to natural selection,” Bioessays : News and Reviews in Molecular, Cellular and Developmental Biology, vol. 22, no. 12. Wiley-Blackwell, pp. 1075–1084, 2000.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 4274 | OA
N. H. Barton, “Genetic hitchhiking,” Philosophical Transactions of the Royal Society of London. Series B, Biological Sciences, vol. 355, no. 1403. Royal Society, The, pp. 1553–1562, 2000.
View | DOI | Download (ext.)
 

Search

Filter Publications